QUANTUM STRING PROPAGATION THROUGH GRAVITATIONAL SHOCK WAVES

Feb, 1990
5 pages
Published in:
  • Phys.Lett.B 244 (1990) 215-219
  • Published: 1990
Report number:
  • PAR-LPTHE-90-15

Citations per year

1990199920082017202401234567
Abstract: (Elsevier)
We study the propagation of quantum closed strings in gravitational shock wave space-times. We find the exact expressions of the expectation values of the total number operator 〈 N 〉 and of the mass square operator 〈 M 2 〉 and analyze their properties. We show that they are both finite and that strings propagate consistently through gravitational shock waves. Exact integral representations for 〈 N 〉 and 〈 M 2 〉 are found in which the presence of the real mass resonances characteristic of tree string amplitudes is exhibited. The issue of space-time singularities is briefly discussed.
  • string model: quantization
  • gravitation: shock waves
  • propagator: string
  • mass: string
  • string: mass
  • space-time